MAUDE Adverse Event Report: ABBOTT ASSURITY PLUS; IMPLANTABLE PACEMAKER PULSE GENERATOR

ABBOTT ASSURITY PLUS; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number PM1260
Medical Device Problem Code Pacemaker Found in Back-Up Mode (1440)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2022
Type of Reportable Event Serious Injury
Event or Problem Description
During an in clinic follow-up, the device was interrogated and revealed the device was in backup operation with power on reset (por).The device was explanted and replaced to resolved the event.The patient was stable and will continued to be monitored.
 
Additional Manufacturer Narrative
The reported event of pacemaker found in back-up mode was confirmed.Interrogation of the device revealed the device was in backup operation and battery voltage at end of service (eos) when received.A longevity calculation was performed and found the battery depletion was premature based on the device usage.No high current drain sources were found throughout bench and environmental stress testing.Telemetry and pacing functions of the device were tested and found to be normal.The battery analysis by the manufacturer found the battery was normal.The backup operation is consistent with the sudden drop in battery voltage and the cause of premature battery depletion could not be determined.

Brand Name
ASSURITY PLUS
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
sonali arangil
15900 valley view court
sylmar, CA 91342
MDR Report Key14799459
Report Number2017865-2022-12952
Device Sequence Number17351505
Product Code NVZ
UDI-Device Identifier05414734507080
UDI-Public05414734507080
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2016
Device Model NumberPM1260
Device Catalogue NumberPM1260
Device Lot Number4923570
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2022
Supplement Date Received by Manufacturer10/31/2022
Initial Report FDA Received Date06/24/2022
Supplement Report FDA Received Date11/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/25/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown